Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Multiscale asymptotics analysis for the mesoscale dynamics of cloud-topped boundary layers
Authors: Owinoh, A. Z.; Stevens, B.; Klein, R.
Date of Publication (YYYY-MM-DD): 2011-02
Title of Journal: Journal of the Atmospheric Sciences
Volume: 68
Start Page: 379
End Page: 402
Document Type: Article
ID: 557599.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.